MathSciNet Relay Station
MathSciNet bibliographic data
MR1388870 (97c:42035) 42B25
Schlag, W. A generalization of Bourgain's circular maximal theorem. J. Amer. Math. Soc. 10 (1997), no. 1, 103–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement